# SDR UO2R2020111102

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Aircraft: N528QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5042
- Aircraft time: 14,441 hours, 5,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1159BM5017013
- Condition: Corroded
- Location: Bs 354-736
- Part time: 14,441 hours, 5,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CHIN FAIRING ATTACH SUPPORT RAIL CORRODED ALONG NUTPLATES FOR FAIRING ATTACHMENT.  CORROSION FOUND DURING COMPLIANCE OF THE 96 MONTH SCHEDULED MAINTENANCE TASK 531050/531051-LEFT/RIGHT OVERWING AREA FS 354-FS 736 BETWEEN DRAG BEAM AND WING TO BODY FAIRING ZONAL INSPECTION.  BLENDED AREA AFTER CORROSION REMOVAL EXCEEDED MAXIMUM TOLERANCES ACCEPTABLE TO THE MANUFACTURER.  BEAM FAIRING SUPPORT REPLACED WITH A NEW SUPPORT, PER MANUFACTURER'S MAINTENANCE MANUAL PROCEDURES.
